Medicine Overview of Eclor Syrup
Eclor 125 mg Premix Syrup is used in the treatment of bacterial infections
. It is used in serious bacterial infections of various body parts like urinary tract, skin and soft-tissue, blood, brain and lungs (pneumonia). It is also used to prevent infections after surgery.
Side Effects of Eclor are Rash, Vomiting, Allergic reaction, Nausea, Injection site reaction, Increased liver enzymes, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Eclor 125 mg Premix Syrup may be taken with or without food, but it is better to take it at a fixed time.
Eclor 125 mg Premix Syrup is an antibiotic. It kills bacteria by preventing them from forming the bacterial protective covering which is needed for them to survive.
In Depth Information on Eclor Syrup
Your doctor has prescribed Eclor 125 mg Premix Syrup to cure your infection and improve your symptoms.
Do not skip any doses and finish the full course of treatment even if you feel better. Stopping it early may make the infection to come back and harder to treat.
- Discontinue Eclor 125 mg Premix Syrup and inform your doctor immediately if you get a rash, itchy skin, swelling of face and mouth, or have difficulty in breathing.
Diarrhea may occur as a side effect but should stop when your course is complete. Inform your doctor if it doesn't stop or if you find blood in your stools.
Take it with food to avoid an upset stomach.
- Avoid consuming alcohol while taking Eclor 125 mg Premix Syrup as it may cause increased side effects.
Eclor Syrup related warnings
Eclor 125 mg Premix Syrup may cause symptoms such as flushing, increased heartbeat, nausea, thirst, chest pain and low blood pressure with alcohol (Disulfiram reactions).
Eclor 125 mg Premix Syrup is probably safe to use during pregnancy.
Animal studies have shown low or no adverse effect on the foetus, however, there are limited human studies. Please consult your doctor.
Eclor 125 mg Premix Syrup is safe to use during lactation.
Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Avoid prolonged use of Eclor 125 mg Premix Syrup, since it may have possible effects such as rash and diarrhea.
It is not known whether Eclor 125 mg Premix Syrup alters the ability to drive. Do not drive if you experience any symptoms that affect your ability to concentrate and react.
Eclor 125 mg Premix Syrup should be used with caution in patients with kidney disease. Dose adjustment of Eclor 125 mg Premix Syrup may be needed. Please consult your doctor.
There is limited information available on the use of Eclor 125 mg Premix Syrup in patients with liver disease. Please consult your doctor.
If you miss a dose of Eclor 125 mg Premix Syrup, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Questions Related to Eclor
Can I take fixime 200 antibiotic for cold and dry cough.
Dr. Waseem Mirza
u shouldn't take antibiotics without prescription, for simple cold n cough take syp corex-Dx 1 tsf tid, for cold DO STEAM INHALAION TWICE DAILY, WARM SALINE GARGLES, AVOID EXPOSURE TO COLD,TAKE REST tab levocet 1 tab bd for 5 days, take healthy diet to boost ur immunity comprising of proteins, vitamins particularly vit C, take plenty of fluids if not better in 3 days consult physician hope this helps, antibiotics are reserved only for bacterial infections , most cold like illnesses are viral so no need of antibiotics
Hello sir/ ma'am My child PATIENT from stomach infection and doctor suggested zifi-100 redimix. How it is work and any side effect of that zifi-100 redimix? What kind of taking care of my child and PATIENT 7 month old.?????
Dr. Gopal Samdani
Cefixime is used to treat a wide variety of bacterial infections. This medication is known as a cephalosporin antibiotic. It works by stopping the growth of bacteria.Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.More common: Diarrhea loose or frequent stools Less common: Abdominal or stomach pain agitation black, tarry stools bleeding gums blistering, peeling, or loosening of the skin blood in the urine or stools and many more rare side effects
Frequently asked questions about Eclor Syrup
Q. Is cefaclor or Ceclor penicillin, cephalosporin, or sulfa drug?
Cefaclor or Ceclor (brand name for cefaclor) does not contain sulfa and is not a penicillin drug. It is a cephalosporin antibiotic
Q. Is Eclor the same as cephalexin or Keflex?
Both Eclor and cephalexin belongs to the different class, i.e. cephalexin or Keflex (brand name for cephalexin) is first generation cephalosporin whereas Eclor is second generation cephalosporin. Their effect may vary upon individual conditions or response
Q. Can I take paracetamol or Panadol with cefaclor?
You can take paracetamol or Panadol (brand name for paracetamol) with cefaclor
Q. Does Eclor affect birth control or affect the contraceptive pill?
Eclor can affect the birth control effect of contraceptive pill
Q. Is Eclor safe for Glucose-6-phosphate dehydrogenase (G6PD)?
Yes, Eclor can be used in patients with G6PD deficiency. Please consult your doctor before use
Q. Does Eclor treat chlamydia?
No, Eclor is not effective in treatment of chlamydia infection.
Severely interacts with other drugs like
Taking Eclor with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Medicines with composition Sodium Bicarbonate: Sodamax, Sobinix, Sobimed, Soda Bicarb Glycerin, Diosis, Sodanet, Nodosis, Auxisoda, Audosis, Sodapill
Medicines with composition Magaldrate: Magflux, Magasip
One of the following vendor pharmacies will deliver Eclor 125mg Premix Syrup: SHC, UHP, CPK, HSP, HZF, BRC, MPC, EAN, SHN, NVL, RHS, ANP, VOP, SSI, BGS, UPA, ATL, DAO, RAC, DRA, GDA, BLS, USF, GNC, HAT, SBN, PMA, MKT, NSL, MAK, TAT, 4IT, AYM, ATP, BSN, GBL, NTL, RWP, PVP, SCH, GLM, LMS, SDE, SJP, BHP, PTP, ESY, RKS, CRN, PLT, ZPR, AXM, KHH, NLG, SIO, OWP, KIM, HPC, FRM, MFN, NXG, HLT, BLP, ALC, BTM, BHM, SBA, ASP, CLT, SLC, ZEL, JBT, EQN, DVH, RDH, JIV, BBS, KHC, LHA, ADT, WPL, GGL, BMJ, BNT, EPS, KLC, JSL, DHP, SLN, PRC, RHW, AMH, RPP, VSL, STA, PSF, EVP, 9MM, BNC, BNA, MSD, NNP, VSC, RHL, TSS, NEO, SNH, DPL, VDH, HBV, NLP, WHL, AAR, DLP, HCP, BHA, MAP, SVH, PRL, JJE, BIO, HMP, JVN, IAD, SHD, SGC, IMC, AYN, WSI, MIP, GPP, SNG, ARD, HSM, ENP, RRP, SAF, NTB, MRS, OBS, FIP, WAD, UMP, MDO, HEX, SRG, AYU, HTS, MKS, XMX, PHC, INC, PWN, PHN, BJP, HPP, DPP, AAY, ZVP, KHD, PEN, VJS, RPI, PRN, BJR, QTM, KNH, MAM, VTR, BAL, AVS, TOM, BLE, OMV, GLD, MBP, JHC, BBN, LHP, GMA, CMD, GHR, DYL, SSS, HGI, RSS, AHP, NPH, VRS, VHP, TFP, PTI, TNH, SWA, DFP, STS, 1MH, EMB, SPF, DGN, YMI, ABP, BAP, ANS, NDP, AMR, SGH, HWS, MDH, DYG, JVO, OLT, KMC, RTL, SAA, HIP, SDM, SCP, IPL, DLY, RDR, AGT, RSA, UVD, OHM, FGH, DZY, OIP, NVY, TRP, LCC, SWP, KIS, SBL, DHR, PNQ, GFL, PRT, RUS, QLF, PNT, HNP, BHS, SVS, PPR, AVL, SMS, EEC, SMN, ALY, CMC, RVC, APS, IPP, NAS, GTC, MAX, AFT, RGH, MLC, WDE, OWN, THP, BDI, SPD, GEO, WHP, ANT, MJT, VNS, AVB